# SDR AALA20130223003

- Difficulty date: February 8, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION RAIL CORRODED FROM STATIONS 768 TO 787.  INSTALLED SHIELD PER AARD 51-10-05-R1.
